# SDR DALA2022052103510

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,474 hours, 39,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 [AD / AA] LH ENG DRAG FTG HOLES NBR 1 TO 10 WERE INPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #2, CORROSION ON SKIN AND FITTING BTW 8 TO 10 CLOCK POS ; HOLE #4, CORROSION ON SKIN AND FITTING BTW 3 TO 6 CLOCK POS ; HOLE #5, CORROSION ON SKIN BTW 10 AND 11 CLOCK POS ; HOLE #9, CORROSION ON FITTING BTW 3 TO 5 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00148:HOLE #2, HOLE #4, HOLE #5 AND HOLE #9 WERE REPAIRED PER ER/A 588953-14AD REV:B; SECTION VI. (2238487)
